Advertisement

Mathematische Annalen

, Volume 292, Issue 1, pp 31–42 | Cite as

On the problem of Goldbach's type

  • Jiahai Kan
Article
  • 61 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chen, J.: On the representation of a large even integer as the sum of a prime and the product of at most two primes. Sci. Sin., Ser. A16, 157–176 (1973)Google Scholar
  2. 2.
    Chen, J.: On the representation of a large even integer as the sum of a prime and the product of at most two primes. II. Sci. Sin. Ser. A (Chinese Press)21 477–494 (1978)Google Scholar
  3. 3.
    Halberstam, H., Richert, H.-E.: Sieve methods. New York London: Academic Press 1974Google Scholar
  4. 4.
    Iwaniec, H.: Rosser's sieve. In: Halberstam, H., Hooley, C. (eds.) Recent progress in analytic number theory, vol. I, pp. 203–230, New York London: Academic Press 1981Google Scholar
  5. 5.
    Linnik, Ju.V.: The dispersion method in binary additive problems. Providence, R.I.: Am. Math. Soc. 1963Google Scholar
  6. 6.
    Miech, R.J.: Pseudo-primes and the Goldbach problem. J. Reine Angew. Math.233, 1–27 (1968)Google Scholar
  7. 7.
    Kan, J.: On the number of solutions ofN−p=P r. J. Reine Angew. Math.414, 117–130 (1991)Google Scholar
  8. 8.
    Pan, Cheng dong: A new mean value theorem and its applications. In: Halberstam, H., Hooley, C. (eds.) Recent progress in analytic number theory, vol. I, pp. 275–287. New York London: Academic Press 1981Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Jiahai Kan
    • 1
  1. 1.Nanjing Institute of Posts and TelecommunicationsNanjing, JiangsuPeople's Republic of China

Personalised recommendations